# SDR BUEAN236MJ01

- Difficulty date: August 31, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N236MJ
- Make and model: Gulstm GIV
- Aircraft serial: 1177
- Aircraft time: 8,590 hours, 4,224 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Zone 500
- Part time: 8,590 hours, 4,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WINGLET ATTACH HARDWARE INSP, (CMP 573013 & 573014), FOUND 15 OUT OF 32 HOLE BORES HAVE PITTING AND CORROSION THAT EXCEED ALLOWABLE LIMITS.  FURTHER TESTING/INSP REVEALED CORROSION EXCEEDED STANDARD REPAIRABLE LIMITS.
